# SDR SWAA2024020637802

- Difficulty date: January 4, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N7728D
- Make and model: Boeing 737-7BD
- Aircraft serial: 33925
- Aircraft time: 56,658 hours, 29,668 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 867 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT 2023-784310<[01] REPLACED NEW ANGLE AND FASTENERS LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A8102 SHEET 17 REV -;[02] REPLACED NEW ANGLE AND FASTENERS LOCATED BS867 AT LEVEL STR26L AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 149A8102 SHEET 17 REV -
